Opuscula Math. 30, no. 1 (2010), 69-77
http://dx.doi.org/10.7494/OpMath.2010.30.1.69

 
Opuscula Mathematica

On some properties of the superposition operator on topological manifolds

Janusz Dronka

Abstract. In this paper the superposition operator in the space of vector-valued, bounded and continuous functions on a topological manifold is considered. The acting conditions and criteria of continuity and compactness are established. As an application, an existence result for the nonlinear Hammerstein integral equation is obtained.

Keywords: superposition operator, continuous function, topological manifold, Hammerstein integral equation.

Mathematics Subject Classification: 47H30, 45G15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Janusz Dronka, On some properties of the superposition operator on topological manifolds, Opuscula Math. 30, no. 1 (2010), 69-77, http://dx.doi.org/10.7494/OpMath.2010.30.1.69

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.